MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC201000
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 02/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: device remains implanted.The patient referenced in this event file is enrolled in a post market prospective observational cohort registry designed to obtain data on device performance and clinical outcomes of patients treated with gore endovascular aortic products through the global registry for endovascular aortic treatment (great).Medidata rave® is the clinical study database (csd), capturing the data through the grt 10-11 module.The above information was obtained from the csd.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
It was reported that on (b)(6) 2015, a patient presenting with a right common iliac aneurysm was treated with a gore® excluder® aaa endoprosthesis.On (b)(6) 2018, the patient presented with a type iiia endoleak.On (b)(6) 3018, an additional contralateral leg was implanted to treat the endoleak.
 
Additional Manufacturer Narrative
Review of the manufacturing records indicated the lot met pre-release specifications.The imaging evaluation performed by a clinical imaging specialist showed the following: two radiographic axial joint photographic experts group format files (jpegs) provided for evaluation.The axial images provided both show a partial device on them.There appears to be lack of device apposition.Cannot confirm these are two different devices or their exact location.Based on the incident description and the subsequent investigation, no further information was provided to gore, we are unable to determine the cause of this incident and assign a root cause.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include but are not limited to endoleak.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The images received cannot be used to perform a full imaging evaluation.The extent and accuracy of the observations and findings may be limited due to the completeness, format and/or quality of the available images provided for review.Gore cannot guarantee all key findings have been captured or that the findings are accurate.The imaging evaluation performed by a clinical imaging specialist showed the following: two radiographic axial joint photographic experts group format files (jpegs) provided for evaluation.The axial images provided both show a partial device on them.There appears to be lack of device apposition.Cannot confirm these are two different devices or their exact location.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
tom hormby
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key19643396
Report Number3007284313-2024-03345
Device Sequence Number6579178
Product Code MIH
UDI-Device Identifier00733132618590
UDI-Public00733132618590
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/07/2018
Device Catalogue NumberPLC201000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Supplement Date Received by Manufacturer12/10/2024
12/10/2024
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date12/10/2024
12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/08/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexMale